# SDR ASOA20130110223

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145900083005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK INSPECTION, WHEN A LT SPLICE AT FRAME LBL 15 WAS FOUND CORRODED.  MX R & R THE REINFORCEMENT SPLICE AT FRAME IAW SRM 51-20-03 AND 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
